Sep 10, 2006
I am currently on Truvada, Norvir, lexiva. I continously get funal infections either on my neck, and the most recent is right next to my ears on my face. Could this be a side effect from the meds, or is this a common occurance? I was on lamasil oral tabs for 10 days for the neck, now that that is healed it has shown by my ears.
Response from Dr. Henry
Fungal infections in the neck/facial area would rarely be a side effect of the medications you listed. Some fungal conditions can be confused with a range of other common skin problems seen in HIV+ persons (such as eosinophilic folliculitis or seborrrhea). I often seek help from a dermatologist to better refine the diagnosis and treatment plan if my first efforts don't lead to clear improvement. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Painful Red Spots After Giving Handjob Worried I Have HIV
- Red Eyes After French Kissing Worried I Have HIV
- Sore Testicles After Anal Sex With Condom Does It Mean I Have HIV
- Trouble Urinating After Anal Sex With Condom Does It Mean I Have HIV
- Vaginal Discharge After Getting Fingered Worried I Have HIV
- Bacteria That Causes Hepatitis B
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.